# SDR IPXA2023031691900

- Difficulty date: February 28, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC08392
- Condition: Corroded
- Location: Xors 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* CORROSION ON R/H UPPER WING AT REAR SPAR XORS 538 TO 592REPAIRED CORRODED SILL AT STA 559 IAW MD-11 SRM 57-50-02 REPAIR 10,FIGURE 201,REV. 69.01(MAJOR)
